Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 70, Pages 3829-3837
http://dx.doi.org/10.1155/S0161171204403603

A Tychonoff theorem in intuitionistic fuzzy topological spaces

1Department of Mathematics, Hacettepe University, Beytepe-Ankara 06532, Turkey
2Department of Mathematics Education, Hacettepe University, Beytepe-Ankara 06532, Turkey

Received 23 March 2004; Revised 6 October 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Doğan Çoker, A. Haydar Eş, and Necla Turanli, “A Tychonoff theorem in intuitionistic fuzzy topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 70, pp. 3829-3837, 2004. https://doi.org/10.1155/S0161171204403603.